Show simple item record

dc.creatorCampos Fernández, José David
dc.creatorRamírez Chuaqui, Alejandro Francisco
dc.date.accessioned2020-02-24T19:51:04Z
dc.date.available2020-02-24T19:51:04Z
dc.date.issued2015
dc.identifier.citationhttps://projecteuclid.org/euclid.aop/1513069270es_ES
dc.identifier.issn0091-1798
dc.identifier.issn2168-894X
dc.identifier.other1511.02945
dc.identifier.urihttps://hdl.handle.net/10669/80632
dc.description.abstractWe consider a random walk in random environment in the low disorder regime on Zd. That is, the probability that the random walk jumps from a site x to a nearest neighboring site x+e is given by p(e)+ǫξ(x,e), where p(e) is deterministic, {{ξ(x,e) : |e|1 = 1} : x ∈ Zd} are i.i.d. and ǫ > 0 is a parameter which is eventually chosen small enough. We establish an asymptotic expansion in ǫ for the invariant measure of the environmental process whenever a ballisticity condition is satisfied. As an application of our expansion, we derive a numerical expression up to first order in ǫ for the invariant measure of random perturbations of the simple symmetric random walk in dimensions d = 2es_ES
dc.language.isoen_USes_ES
dc.sourceThe Annals of Probability, vol.45(6B), pp.1-18es_ES
dc.subjectAsymptotic expansiones_ES
dc.subjectEnvironmental processes_ES
dc.subjectRandomes_ES
dc.titleAsymptotic expansion of the invariant measure for ballistic random walk in the low disorder regimees_ES
dc.typeartículo científicoes_ES
dc.description.procedenceUCR::Vicerrectoría de Docencia::Ciencias Básicas::Facultad de Ciencias::Escuela de Matemáticaes_ES


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record